# SDR UALA2009062901843

- Difficulty date: June 28, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 27,966 hours, 7,102 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 2042
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMOKE SMELL FROM AFT RIGHT CABIN CEILING.  REMOVED CEILING PANEL, OXY GEN PANELS AT 39, 40 AND 41HJ.  REMOVED PSU AT 40HJ AND NO INDICATION OF OVERHEATING BUT STRONG SMOKE SMELL STILL PRESENT.  FOUND APU BATTERY CAUSING SMELL.  REPLACED APU BATTERY CHARGER AND APU BATTERY.
